# SDR AALA20130817003

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 59,729 hours, 28,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP UPPER SKIN HAS TWO LIGHTNING STRIKES.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW SRM 57-01 FIGURE 3 SHEET 2 & EA MD80-57-031130.
